# SDR CA050112002

- Difficulty date: January 10, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 22,357 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5042006936
- Part serial: 00210H4263
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

(CAN) IN CRUISE PILOT HEARD LOUD BANG, NOTICED CO-PILOTS INNER PANE SHATTERED.  STARTED DECENT TO 130000 ASL,  BROUGHT CABIN PRESSURE DOWN TO 2 PSI.  LANDED AT DESIGNATION.
